# SDR QMLA20240402234

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 10,337 hours, 26,321 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 407030027107LATE
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED BULKHEAD TO BE CRACKED NEAR UPPER RH BOLT HOLE. COULD SEE AN ANOMALY WITH A BORESCOPE, BUT COULD NOT VERIFY TILL THE TAILBOOM WAS PULLED. CRACK WAS THEN VERIFIED.
